MAUDE Adverse Event Report: MEDSOURCE INTERNATIONAL, LLC. MEDLINE SURESITE IV AUTO SAFE IV CATHETER 22G XX 1.00"; Catheter, intravascular, therapeutic, short-term less than 30 days

MEDSOURCE INTERNATIONAL, LLC. MEDLINE SURESITE IV AUTO SAFE IV CATHETER 22G XX 1.00"; Catheter, intravascular, therapeutic, short-term less than 30 days
Model Number DYNA22100
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not available to be returned.Medline sent the product to a third party for review.
 
Event or Problem Description
There was a reported incident where the catheter became disconnected from the hub.The iv nurse placed the catheter and connected the saline to the syringe to flush the line and the catheter disconnected from the hub.Ems was called due to nurses being unable to feel the catheter.

Brand Name
MEDLINE SURESITE IV AUTO SAFE IV CATHETER 22G XX 1.00"
Common Device Name
Catheter, intravascular, therapeutic, short-term less than 30 days
Manufacturer (Section D)
MEDSOURCE INTERNATIONAL, LLC.
8600 shelby ct
chanhassen MN 55317
Manufacturer Contact
neeraj gupta
110-111 phase iv
udyog vihar sector 18
haryana, gurugram 12201-5
IN   122015
MDR Report Key19202591
Report Number3003674698-2024-00739
Device Sequence Number8048347
Product Code FOZ
UDI-Device Identifier10193489140071
UDI-Public10193489140071
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161779
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDYNA22100
Device Catalogue NumberDYNA22100
Device Lot Number27823100002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Initial Report FDA Received Date04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown